Discussions By Condition: Mental conditions


Posted In: Mental conditions 1 Replies
  • Posted By: Jasonmaddog
  • September 2, 2008
  • 01:56 AM

I tryed posting a thread before and it didnt work, but basically I've been feeling really hollow, feelingless, depressed, confused, this has been happening for about 6 months, ever since I stopped smoking dope. It all started when I got massively depressed and the doctors diagnosed me with clinicle depression, but I don't think this is the correct diagnosis, im really confused, sometimes I think im a psychopath, I just have troubles with having feelings for people now, but I don't hurt people, my sex life sucks, I don't get any sexual drive at all until I climax, it sucks I dunno whether my other thread is up, but theres heaps I can say but everyone I tell doesn't know, my counsellers and psychiatriets didn't help barely at all... hmmm? :confused::(

Reply Flag this Discussion

1 Replies:

  • i just noticed your thread. never used the stuff myself, but i believe your reaction is quite common. i dont know how long it lasts. the scary thing is that this feeling of nothingness has been known to weaken people to where they are will to give methamphetimine a try just to feel a little more "up" please dont fall into that trap. if you cant live this way maybe your doc should try some meds on you. be truthful about giving up the weed.let us know how your doing.
    emmarene 34 Replies
    • September 22, 2008
    • 10:02 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?